# SDR TWAA9810714

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N998R
- Make and model: Doug DC-9-32
- Aircraft serial: 47030
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND ON LT WING 10 INCHES OTBD OF INBD END OF NR 3 SLAT, LE OF WING SPLICE PLATE, CRACKED.  REMOVED CRACKED SPLICE PLATE AND INSTALLED NEW PART, DRILLED IN, INSTALLED AD RIVETS AND TENSION HI LOCKS PER SRM 51-30-0 PG 1.  ACFT TT:  77,783 HOURS.  ACFT TC:  84,471.  (X)
